Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Tried aborting. Bleeding, passing some clots, severe bloating due to constipation. Took inflammation pill and stool softener. Dizziness and nauseatic feeling

i tried aborting after finding out i was 5 weeks, did it and a week later i found out i was still pregnant due to dizziness of the medications i was given that weren t supposed to be taken while being pregnant( i did not know), i was then 7 weeks and tried to abort again. it s been about 6 days since my abortion i have passed sum clots but had severe bloating due constipation last night. i ve had bleeding but i took an inflammation pill a stool softner and 2 500 mg of tylenol today, and i m starting to feel dizzy. my axillary is 98 degrees. and i feel nausea
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The constant nauseas that you are having might be related to the raised hormonal levels in yoru body due to pregnancy as well as due to taking misoprostal to oinduce abortion. All these symptoms will subside gradually over next 5-6 days.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor